# SDR SWAA2022041982727

- Difficulty date: March 11, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 AND RBL31 FWD GALLEY AND LAV 2022-122220 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 AND RBL31 FWD GALLEY AND LAV IAW SRM B737-700 51-40-02 AND DWG 141A5400 SHEET 39 REV- PART USED 141A5410U140 PO. SW2021002962.;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328 AND RBL31 FWD GALLEY AND LAV IAW SRM B737-700 51-40-02 AND DWG 141A5400 SHEET 39 REV- PART USED 141A5410U140 PO. SW2021002962.  RII ACCOMPLISHED
